# SDR QXEA2015050700229

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 33,638 hours, 35,097 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8209026
- Part serial: 200810152
- Condition: Failed
- Location: A/C Pack
- Part time: 6,855 hours, 7,216 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION ISSUE AFTER DEPARTURE. RETURNED TO FIELD. LANDING UNEVENTFUL. INTERIGATED CDS, NO FAULTS IN CABIN PRESS CONTROL.  FOUND PRESENT FAULT IN ECS 3004 PACK FCV.  APU HAD NO FLOW WITH PACKS OR ENGINES.  R & R PACK FLOW CONTROL AND SHUTOFF VALVE IAW AMM TASK 21-52-01-000-801/400-801.  OPS CHECK NORMAL.  PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL IAW TASK 21-31-00-720-801. OPS TEST NORMAL. NO CDS FAULTS,  NO CABIN PRESSURE WARNINGS.  RETURNED TO SERVICE.
